Research interests: graph theory (algorithms and structure), theoretical computer science.

PhD Students


Conferences with refereed proceedings

  • F. Foucaud, G. Mertzios, R. Naserasr, A. Parreau, P. Valicov, Algorithms and complexity for metric dimension and location-domination on interval and permutation graphs. Proceedings of the 41st International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2015).
    Lecture Notes in Computer Science 9224:456-471, 2016. [arXiv (full manuscript)]
  • H. Hocquard, P. Ochem, P. Valicov, Bounds and complexity results for strong edge colouring of subcubic graphs.
    Eurocomb'11, Budapest, Hungary
  • C. Joncour, A. Pêcher, P. Valicov, MPQ-trees for orthogonal packing problem.
    ISCO 2010, Tunisia, Electronic Notes in Discrete Mathematics, Volume 36, 1 August 2010, Pages 423-429